What causes red tongue?

default
Posted on Mon, 15 Dec 2014 in Digestion and Bowels
Question: This seems to come and depending on what i eat and drink. Should i be concerned or just watch the kind of thibgs I eat?
doctor
Answered by Dr. Saumya Mittal 38 minutes later
Brief Answer:
Please complete the query

Detailed Answer:
Hi
I am Dr Mittal.
I have read your query.
I think I would be able to help you.
But I will need you to enter a complete query.

I have seen the picture you added.
It shows a red tongue.
This is most commonly seen in vitamin B deficiency.
So taking a vitamin supplement daily may help.

If you have gastritis, I would suggest taking a PPI, like omeprazole 20 mg daily half hour prior to breakfast.

I have tried to make it as simple as possible.
I hope that the information helps you.
Best of luck.
Dr Mittal.
Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
default
Follow up: Dr. Saumya Mittal 4 minutes later
Would that help with the little bumps that come and go as well?
doctor
Answered by Dr. Saumya Mittal 8 minutes later
Brief Answer:
May help

Detailed Answer:
Hi
I would request a complete query explaining the full problem and history. I think that If there are nodules on the tongue, it will help you as well. You may try the medicines suggested.
Best of luck.
Dr Mittal.
Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
default
Follow up: Dr. Saumya Mittal 11 minutes later
It comes and goes depending it seems on what i eat or drink. I do typically drink an energy drink every morning and wasnt sure if that played a role as well with it sometimes being more prevelant. I dont smoke. But i will try the vitamin b12 supplements and see how those work. Thank you!
doctor
Answered by Dr. Saumya Mittal 1 hour later
Brief Answer:
glad to be of help

Detailed Answer:
Hi
I am glad to be able to help you. Start Vitamin supplements.
Best of luck.
Dr Mittal .

Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
Answered by
Dr.
Dr. Saumya Mittal

Diabetologist

Practicing since :2004

Answered : 2881 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Vitamin b12

doctor1 MD

Hi I m bhagyesh from india. I am 52 years old..i am pure vegetarian..no fish too.i want to know that is b12 injections are purely vegetarian or...

doctor1 MD

I have been prescribed to take vitcofol capsules or sefol z capsule once a day for 3 months as vitamin b3 level is 8.9 ng/ml and vitamin b12 is 268...

doctor1 MD

hi i am sandep jain .. i am suffering vitamin b12 deficiency..doctor suggested me vitcofol injection twice a day but it was occured sensitive..he...

doctor1 MD

hello doctor my father is aged 70. He suffers from peripheral neuropathy for the past 5 years. He has mild diabetes. He has taken many medications...

doctor1 MD

getting pain in some parts of chest in random time any type of injections for D3 and B12 and dose for same as per reports

doctor1 MD

I am a 65 year old female. In the past two months I've been experiencing progressive numbness and tingling in my left hand. Initially, the numbness...

doctor1 MD

I need help interpreting an EMG and NCS report. 1 Sensory nerve conduction studies of the bilateral sural nerves revealed no responses. 2 Motor...

Get personalised answers from verified doctor in minutes across 80+ specialties

171 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2